# SDR CA970121009

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 10038100601
- Condition: Intermittent
- Location: Mlg Downlock
- Component: 10038100601
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, PILOTS UNABLE TO GET GEAR DOWN INDICATION. RETURNED TO BASE AND FLYBY CONFIRMED GEAR DOWN. MAINTENANCE FOUND THE DOWNLOCK SWITCH TO BE INTERMITTENT.
